Journal of Applied Mathematics and Physics

Vol.4 No.5(2016), Paper ID 67004, 11 pages

DOI:10.4236/jamp.2016.45104

 

Application of Linear Programming Model to Refugee Migrating Problem

 

Chongyu Jiang, Xiaorong Li, Yandong Li

 

School of Information, Beijing Wuzi University, Beijing, China
School of Information, Beijing Wuzi University, Beijing, China
School of Information, Beijing Wuzi University, Beijing, China

 

Copyright © 2016 Chongyu Jiang, Xiaorong Li, Yandong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jiang, C. , Li, X. and Li, Y. (2016) Application of Linear Programming Model to Refugee Migrating Problem. Journal of Applied Mathematics and Physics, 4, 967-977. doi: 10.4236/jamp.2016.45104.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.